# SDR UF6A951101

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 6,596 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - MAINTENANCE FOUND OVERWING EMERGENCY EXIT LIGHT EXTINGUISH AFTER 1 MINUTE OF TEST.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY LIGHT POWER SUPPLY.  (M)
